1. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  2. **NEW** BL11 - Orange, Red & Infrared Therapy Body Light
    CLICK HERE!
    Dismiss Notice
  3. Charcoal Soap - For Deep Cleansing
    CLICK HERE!
    Dismiss Notice
  4. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice
  5. Organic Cocoa Powder
    CLICK HERE!
    Dismiss Notice
  6. Metabasoap - Handcrafted Soap
    CLICK HERE!
    Dismiss Notice
  7. Cascara Sagrada Powder From Farmalabor In Italy
    CLICK HERE!
    Dismiss Notice
  8. **NEW Mini Body Light** MBL1 - Orange & Red Light Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice

Light Spotting During Ovulation After Using Progesterone

Discussion in 'Female Issues' started by Francesca123, Apr 6, 2019.

  1. Francesca123

    Francesca123 Member

    Joined:
    Jan 14, 2017
    Messages:
    15
    Gender:
    Female
    24 Female
    Cycle length 27-28 days and my period usually last 5-6 days with some cramps on day 1 but otherwise my periods are fine

    February cycle: I experienced mid-cycle spotting on day 12 after having used progesterone during my follicular phase. I normally only use progesterone during my luteal phase so thought I may have messed my hormones up a bit. My period came as normal but my cycle was only 25 days which has never happened to me before.

    March cycle: I decided not to take any progesterone and experienced no spotting and my cycle lasted 26 days.

    Current cycle: Took no progesterone during follicular phase but used some last night after noticing a few days of fertile cervical mucous. This morning I had a streak of pink blood in my cervical mucous. I am on cycle day 14.

    Few last points:
    I have been using Progest-e for 2 years on and off with no problems
    I have only experienced spotting around my ovulation days.
    I have only experienced spotting 3 times in my life, 1 like 4 years ago and the other 2 recently.

    I read this online:
    In women with cystic ovaries, progesterone in small doses can be converted to estrogen because the cyst is stuck in the follicular phase. This causes spotting or sore breasts. If this happens with a small dose of progesterone, it's a sign of cystic ovaries.

    I hope I don't have cystic ovaries and don't have any other symptoms of them.

    Has anyone ever had this happen to them or could explain what is happening?

    Thank you
     
  2. Lotte

    Lotte Member

    Joined:
    Dec 7, 2018
    Messages:
    16
    Spotting is a normal sign of ovulation caused by a slight estrogen withdrawal. You might have experianced spotting because the progesterone you took in folllicular phase opposed estrogen and therefore enhanced the estrogen withdrawal before ovulation. Mid-cycle spotting has nothing to do with ovarian cysts.
     
  3. OP
    Francesca123

    Francesca123 Member

    Joined:
    Jan 14, 2017
    Messages:
    15
    Gender:
    Female
    Thanks very much for the response. I think you are right, especially with it being exactly around ovulation. :):
     
  4. JenLN

    JenLN Member

    Joined:
    May 18, 2018
    Messages:
    5
    Gender:
    Female
    I had ovulation spotting several times while using and after using progest-e at very low doses also (3-10mg/day). I read somewhere its a sign of good ovulation/good fertility.
    Unfortunately, even tiny doses of progest e in the luteal phase made my progesterone go sky high and this caused my cycles to go nuts so I stopped the progest e after a few cycles and they are going back to normal and Im not having ovulation spotting either
     
  5. OP
    Francesca123

    Francesca123 Member

    Joined:
    Jan 14, 2017
    Messages:
    15
    Gender:
    Female
    Thanks for your information. When you say it made your cycles go nuts what symptoms did you experience? I've been using progest e for this cycle in the luteal phase and my breasts have been so sore for a week. I also think it might be making my cycles shorter but I am not sure if this is possible.
     
  6. JenLN

    JenLN Member

    Joined:
    May 18, 2018
    Messages:
    5
    Gender:
    Female
    Sorry for the slow reponse.

    I took progesterone for about 8-9 cycles, but it's hard to say as I was trying to follow my luteal phase, but it got harder and harder to figure that out. I realized it had to be the progesterone and I stopped. My cycles became increasingly irregular, 21 days, then 35 days, absolutely no regularity. Then I skipped two months, which had never happened to me before. I never had these issues before taking the progesterone. I also was getting TERRIBLE heartburn, like when I was pregnant. Also, water retention and weight gain. I was taking the progesterone for heavy periods and shorter cycles (23-25 days). And it didn't really help with the heavy periods or cycle length/regularity, which tells me that I probably wasn't deficient in progesterone to begin with.

    After no periods for almost 3 months, I did saliva testing to try and figure out what was going on. It was easy to figure out because my progesterone came back at levels higher than those seen in women in the third trimester of pregnancy and my estrogen levels were at the very low end of normal. And this was 6 months after (!) I had completely stopped taking progesterone (at very low doses). My experience was that it can do crazy things to your cycle--and almost 2 years after I started my low dose experiment with progesterone my cycles still are not totally back to normal.

    I didn't have a lot of luck with progesterone. I am strong believer in less is more with supplements, particularly hormones, but it seems that even this was too much/too long for me.
     
  7. OP
    Francesca123

    Francesca123 Member

    Joined:
    Jan 14, 2017
    Messages:
    15
    Gender:
    Female
    Wow I didn't think it would do so much! I'm going to stop taking it now because I'm only 24 so I'm likely not deficient either! My periods weren't as erratic as yours but definitely less regular than normal. Thank you for sharing.
     
  8. Angelreyne

    Angelreyne New Member

    Joined:
    Jul 8, 2019
    Messages:
    1
    Gender:
    Female

    How did you fund out your progesterone was sky high? Just started taking progest e and still not sure how much to take or what to expect.
    Thanks
     
  9. JenLN

    JenLN Member

    Joined:
    May 18, 2018
    Messages:
    5
    Gender:
    Female
    I did saliva testing after going 3 months with no periods after using low dose progesterone for around 8 cycles. Be very careful with progesterone and better yet, check your hormone levels now. I got a P:E ration of 1859:1 6 months after I had completely stopped using low dose progesterone. Signs you are using too much P: increasing irregularity, WEIGHT GAIN/water retention, hunger, heartburn, increasing insulin resistance, no libido, arthritis, leg pain--just to name a few of the ones I have.
    All symptoms got better after adding some bi-est to increase my completely bottomed out estradiol. For whatever reason, I seem to have overresponded to that progesterone. Can only say I wished I had never used it.
     
  10. Lotte

    Lotte Member

    Joined:
    Dec 7, 2018
    Messages:
    16
    These are typical symptoms of high estrogen. The progesterone you took might have liberatet estrogen from the cells, causing the symptoms initially. After stopping progesterone, the estrogen was/is completely unopposed as long as you don“t ovulate, contributing to the persistence of symptoms.
    I have experienced many of the symptoms you described while trying to find out the right dose.of progesterone. I have had best results combining progesterone with red light (or enough sunlight).
     
Loading...